Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Facial skin lesions. Using neosporin, looks white. Cauterization done. Treatment?

I had facial skin lesions cauterized a day ago and would like to know how to care for the sites for optimum healing . Presently, I look terrible! I put neosporin on overnight and the skin on the cauterized sites looks white! The skin sloughed off upon rinsing my face. I am concerned that I will have a scar instead of a lesion if I don t care for my skin properly. The plastic surgeon put some gel on the sites to keep it soft . I would appreciate your advice very much!
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  373
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response

Thanks for posting question on HCM,
You are having post cauterization effects,these remain for a few days ,just apply Fucidic acid H cream for 7 days .then let me know.

Hope this will alleviate your anxiety
Dr sher bhutto
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor